# SDR ASOA201704175039

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 32,572 hours, 23,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE FLOORBEAM AT RBL 9 BS 1031 WAS CORRODED.  REMOVED CORROSION ON AND FOUND TO BE OUT OF LIMITS. REPAIRED THE FLOORBEAM IAW SRM 53-00-41-201-001-A01, AND EO700-53-10-00049.
